# SDR SWIA202054578

- Difficulty date: September 28, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 43,618 hours, 37,015 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bolt
- Condition: Loose
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECT HORIZONTAL STABILIZER STEADY FITTING FOR INDICATION OR PRESENCE OF LOOSE OR DAMAGED ATTACH HARDWARE.  IF INDICATION OR PRESENCE OF LOOSE OR DAMAGED ATTACH HARDWARE IS FOUND, REPLACE WORN HARDWARE AND INSPECT HORIZONTAL STABILIZER STEADY FITTING HOLES PER DRAWING, LATEST REVISION.  ANY HOLES FOUND TO BE OUT OF TOLERANCE MUST BE REPORTED TO THD FOR DISPOSITION.  C-CHECK RO 12/05/2020.  INSPECTED HORIZONTAL STABILIZER STEADY FITTING FOR INDICATION OR PRESENCE OF LOOSE OR DAMAGED ATTACH HARDWARE.  FOUND HARDWARE TO BE LOOSE AT TWO LOCATIONS (1) FWD FACING-FURTHEST RIGHT BOLT AND (2) FWD FACING-FURTHEST LEFT BOLT.  INSPECTED HORIZONTAL STABILIZER STEADY FITTING HOLES, PER DRAWING, NO DEFECTS NOTED HOLE SIZES ARE .2500.  REPLACED WITH NEW THE ATTACH HARDWARE TO INCLUDE 2 EA BOLTS, 2 EA WASHERS, AND 2 EA NUTS REF CRJ 200 SRM AND CRJ 200 AMM.  TUC 4200 CAL DUE 30 SEP 21 TORQUE WRENCH TUC 9237 CAL DUE 30 JUN 21 DIGITAL CALIPER.
